# SDR SWIA200718923

- Difficulty date: October 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 29,385 hours, 42,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD SMALL SEAT TRACK SECTION IS CORRODED.  REPLACED SEAT TRACK IAW AMM 53-01-05.
